# SDR 03FDEA01965

- Difficulty date: November 21, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP FOUND OUTBOARD HINGE FITTING PIVOT HOLE FLANGE LOCATION WITH SURFACE CORROSION AS MARKED.  LT  I/B FLAP O/B HINGE FITTING PIVOT HOLE FLANGE LOCATION SURFACE CORROSION   REPAIRED AS PER FEDEX EA 1-5740-74253,  WING - LT & RT I/B TRAILING EDGE FLAP-  O/B   HINGE BRACKET  ASSY CORROSION.
